# SDR HEEA130599

- Difficulty date: March 15, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 12,783 hours
- Engine: Allsn 250C47B
- Engine time: 9,440 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP080755
- Condition: Spalled
- Location: Engine
- Part time: 5,037 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO CYCLED WHEELS.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  INSTALLED NEW BEARING.
